# SDR SWAA2021081895046

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS764 LBL17 WL157. ; / [01] CORROSION ON RAIL AT AFT CARGO BAY BS764 LBL17 WL157 IS OUT OF LIMITS DUE TO FASTENER HOLE PROXIMITY TO CORROSION PER SRM 53-00-53-1A-2 FIG. 103 DETAIL D; [02] UPDATED MEASUREMENTS; [03] INSPECTED AND VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2.; [04] REMOVED ACB CARGO TRACK TIE DOWN AT BS727- BS867; LBL17; WL 157 PER SRM 51-40-02-0G-0; [05] LOCATED AND DRILLED ACB CARGO TRACK TIE DOWN AT BS727- BS867; LBL17; WL 157 PER SRM 51-40-05-0G-0;DWG 146A7500. O.K TO INSTALL.; [06] INSPECTED LOCATED AND DRILLED ACB CARGO TRACK TIE DOWN AT BS727- BS867; LBL17; WL 157 PER SRM 51-40-05-0G-0;DWG 146A7500. O.K TO INSTALL.; [07] INSTALLED ACB CARGO TRACK TIE DOWN AT BS727- BS867; LBL17; WL 157 PER SRM 51-40-02-0G-0;DWG 146A7500.; [08] RII INSPECTED INSTALLED ACB CARGO TRACK TIE DOWN AT BS727- BS867; LBL17; WL 157 PER SRM 51-40-02-0G-0;DWG 146A7500.; [09] COMPLETED INSTALLATION OF ACB CARGO TRACK TIE DOWN AT BS727- BS867; LBL17; WL 157 PER SRM 51-40-02-0G-0;DWG 146A7500.; [10] VERIFIED INSTALLATION COMPLETE; [11] VERIFIED INSTALLATION COMPLETE; [12] VERIFIED REMOVED ACB CARGO TRACK TIE DOWN AT BS727- BS867; LBL17; WL 157 PER SRM 51-40-02-0G-0
